Conformal embedding of a disc with a Lorentz metric into the plane

Feng Luo Richard Stong

Geometric Analysis and Geometric Topology mathscidoc:1912.43816

Mathematische Annalen, 309, (3), 359-373, 1997.11
Given an open disc D 2 with a Lorentz metric g, we are interested in finding a conformal embedding of (D
No keywords uploaded!
[ Download ] [ 2019-12-24 20:59:50 uploaded by Feng_Luo ] [ 20 downloads ] [ 0 comments ]
@inproceedings{feng1997conformal,
  title={Conformal embedding of a disc with a Lorentz metric into the plane},
  author={Feng Luo, and Richard Stong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205950573146380},
  booktitle={Mathematische Annalen},
  volume={309},
  number={3},
  pages={359-373},
  year={1997},
}
Feng Luo, and Richard Stong. Conformal embedding of a disc with a Lorentz metric into the plane. 1997. Vol. 309. In Mathematische Annalen. pp.359-373. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224205950573146380.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved